# SDR AALA200800087

- Difficulty date: January 18, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 83,586 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY FLASHLIGHT IN CABIN MISSING STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
